# SDR 2M0M2018113000496

- Difficulty date: November 29, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N737MT
- Make and model: Boeing 737-5L9
- Aircraft serial: 29234
- Aircraft time: 44,120 hours, 31,170 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: A42006028305
- Part serial: 8027
- Condition: Shorted
- Location: Mlg
- Part time: 44,300 hours, 31,117 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKE OFF PHASE OF FLIGHT, PILOT NOT FLYING INITIATED THE ACTIVATION OF RETRACTING GEAR BUT COCKPIT GEAR HANDLE WAS MECHANICALLY LOCKED FROM GOING TO THE UP POSITION. AIRCRAFT RETURNED TO LAND AND AFTER MAINTENANCE EVALUATION IT WAS DETERMINED THAT THE AIR/GROUND RELAY WAS NOT FUNCTIONING.
